DOI QR코드

DOI QR Code

α-COMPLETELY POSITIVE MAPS ON LOCALLY C*-ALGEBRAS, KREIN MODULES AND RADON-NIKODÝM THEOREM

  • Heo, Jaeseong (Department of Mathematics Research Institute for Natural Sciences Hanyang University) ;
  • Ji, Un Cig (Department of Mathematics Research Institute of Mathematical Finance Chungbuk National University) ;
  • Kim, Young Yi (Department of Mathematics Chungbuk National University)
  • Received : 2011.11.21
  • Published : 2013.01.01

Abstract

In this paper, we study ${\alpha}$-completely positive maps between locally $C^*$-algebras. As a generalization of a completely positive map, an ${\alpha}$-completely positive map produces a Krein space with indefinite metric, which is useful for the study of massless or gauge fields. We construct a KSGNS type representation associated to an ${\alpha}$-completely positive map of a locally $C^*$-algebra on a Krein locally $C^*$-module. Using this construction, we establish the Radon-Nikod$\acute{y}$m type theorem for ${\alpha}$-completely positive maps on locally $C^*$-algebras. As an application, we study an extremal problem in the partially ordered cone of ${\alpha}$-completely positive maps on a locally $C^*$-algebra.

Acknowledgement

Supported by : National Research Foundation of Korea (NRF)

References

  1. W. Arveson, Subalgebras of C*-algebras, Acta Math. 123 (1969), 141-224. https://doi.org/10.1007/BF02392388
  2. S. J. Bhatt and D. J. Karia, Complete positivity, tensor products and C*-nuclearity for inverse limits of C*-algebras, Proc. Indian Acad. Sci. Math. Sci. 101 (1991), no. 3, 149-167. https://doi.org/10.1007/BF02836797
  3. H. O. Cordes and E. Schrohe, On the symbol homomorphism of a certain Frechet algebra of singular integral operators, Integral Equations Operator Theory 8 (1985), no. 5, 641- 649. https://doi.org/10.1007/BF01201707
  4. M. Dubois-Violette, A generalization of the classical moment problem on *-algebras with applications to relativistic quantum theory I, Commun. Math. Phys. 43 (1975), no. 3, 225-254 https://doi.org/10.1007/BF02345022
  5. M. Dubois-Violette, A generalization of the classical moment problem on *-algebras with applications to relativistic quantum theory II, Comm. Math. Phys. 54 (1977), no. 2, 151-172. https://doi.org/10.1007/BF01614135
  6. M. Fragoulopoulou, Topological Algebras with Involution, North-Holland Mathematics Studies 200, Elsevier Science B.V., Amsterdam, 2005.
  7. S. Gudder, A Radon-Nikodym theorem for *-algebras, Pacific J. Math. 80 (1979), no. 1, 141-149. https://doi.org/10.2140/pjm.1979.80.141
  8. J. Heo, J. P. Hong, and U. C. Ji, On KSGNS representations on Krein C*-modules, J. Math. Phys. 51 (2010), no. 5, 053504, 13 pp. https://doi.org/10.1063/1.3397448
  9. J. Heo and U. C. Ji, Radon-Nikodym type theorem for ${\alpha}$-completely positive maps, J. Math. Phys. 51 (2010), no. 10, 103505, 10 pp. https://doi.org/10.1063/1.3496390
  10. A. Inoue, Locally C*-algebra, Mem. Fac. Sci. Kyushu Univ. Ser. A 25 (1971), 197-235.
  11. M. Joita, Strict completely positive maps between locally C*-algebras and representa-tions on Hilbert modules, J. London Math. Soc. 66 (2002), no. 2, 421-432. https://doi.org/10.1112/S0024610702003411
  12. M. Joita, A Radon-Nikodym theorem for completely multi-positive linear maps and its applications, in: "Topological Algebras and Applications", pp. 235-245, Contemp. Math. 427, Amer. Math. Soc., Providence, RI, 2007.
  13. M. Joita, Frames of multipliers in tensor products of Hilbert modules over pro-C*-algebras, J. Math. Anal. Appl. 367 (2010), no. 2, 522-534. https://doi.org/10.1016/j.jmaa.2010.01.064
  14. W. Paschke, Inner product modules over B*-algebras, Trans. Amer. Math. Soc. 182 (1973), 443-468.
  15. G. Pedersen and M. Takesaki, The Radon-Nikodym theorem for von Neumann algebras, Acta Math. 130 (1973), 53-87. https://doi.org/10.1007/BF02392262
  16. N. C. Phillips, Inverse limits of C*-algebras, J. Operator Theory 19 (1988), no. 1, 159-195.
  17. N. C. Phillips, Representable K-theory for ${\sigma}$-C*-algebras, K-Theory 3 (1989), no. 5, 441-478. https://doi.org/10.1007/BF00534137
  18. S. Sakai, A Radon-Nikodym theorem in W*-algebras, Bull. Amer. Math. Soc. 71 (1965), 149-151. https://doi.org/10.1090/S0002-9904-1965-11265-4
  19. S.-K. Tsui, Completely positive module maps and completely positive extreme maps, Proc. Amer. Math. Soc. 124 (1996), no. 2, 437-445. https://doi.org/10.1090/S0002-9939-96-03161-9

Cited by

  1. -completely positive maps of group systems and Krein module representations vol.409, pp.1, 2014, https://doi.org/10.1016/j.jmaa.2013.07.047
  2. The structure of invariant α-CP multilinear maps and associatedJ-representations vol.64, pp.7, 2016, https://doi.org/10.1080/03081087.2015.1082963